Cialis enlarged prostate

Common Questions and Answers about Cialis enlarged prostate

cialis

Now I'm with a girl that I could marry and I'm struggling to keep it up. My question is whether or not this could be the result of an enlarged prostate.
An example of this is Cialis and since Cialis is also used in the management of erectile dysfunction, in older men it may often be used to kill two birds with one stone! • 5-alpha reductase or Finasteride. This drug has the capacity to reduce prostate bulk be about 25% and thus relieve the symptoms of prostate disease. But since it obliterates testosterone levels to near zero it carries with it many demasculating side effects.
This is caused by an inflammation and infection of the prostate gland. The infective organisms may be located only within the prostate and/or kidney and come into the urethra during ejaculation. If they are not flushed away by urine, they would continue to be present in the urethra and try to grow there causing irritation and pain.
However it may not be effective if you have uncontrolled diabetes, very low blood pressure (hypotension) or uncontrolled high blood pressure (hypertension), heart disease or heart failure, stroke or you are taking any nitrate drugs for angina, blood-thinning (anticoagulant) medications, antihypertensives or alpha blockers for enlarged prostate. This may be reason for the drug not working in your case. Also if you are having low testosterone then you may need testosterone supplements.
About a year after the operation I started having excessive bleeding and during my last vist he proscribed Avodart due to an enlarged prostrate ,82, to be taken forever. My testosterone level is 80 without help so I take 200 mg testosterone shots every two weeks. Viagra and Levitra do not work however Cialis helps somewhat. I cannot ejaculate since the operation and that makes my E.D. problem worse.
my whole urologist visit was bizarre, he didn't do a prostate fluid/semen culture but did an exam. maybe he felt my prostate was enlarged, my urine was free from infection.
Ocassionaly i can get 80-90% of a full erection and other times i cant get one at all... i had an enlarged prostate that i had to have surgery on about 6 months ago but it started happening about a year prior to that...
I had a TURP operation 8 weeks ago (2nd Oct 2013) I am now experiencing ED whereas I had no problems whatsoever before.I am 52 years of age and had an enlarged prostate that was causing urination difficulties.My GP has prescribed viagra but this really is not ideal for us despite it's success as it is too clinical and only allows 1 tablet a day with only a 3-4 hour time frame. All spontaneity has gone.
I am 62, taking Aqupril for blood pressure and I also have a very enlarged but healthy prostate but have found a GNC product that seems to help with this. But I am having trouble getting an erection sometimes and it never seems to be as hard as it used to be. My mate is a bit sad about this as it is important to her that she is sexually stimulating to me.
The next urologist I saw said that my prostate was a bit enlarged, and that he wanted me to have an ultrasound of my testicles done. He also prescribed to me Cirprofloxin to be taken for a month, and suggested that I avoid sex altogether. I took the cirpo, and had the ultrasound done. The ultrasound said my prostate was fine, but it also showed that I had a varicocele on my left testicle.
he was very arrogant,we ended again after a while he finally fessed up. And after the last break up he let me know he has an enlarged prostate. U guy may need yo be checked for that,that could be a cause,at least he trys with you,the bayhs and such yhis guy difnt do anything with me but bkame me for his problem and make it seem like it was my fault,there was no intamicy what-so-ever with him.
60 yr. old healthy male, recent psa 2.2, benigh nodule on somewhat enlarged prostrate (urologist exam. 3/30/04), ultrasound biopsy scheduled 5/04. over past 3 to 4 weeks have increased sexual frequency to 1 to 2 X's day with 100mg Viagra and one time trial of Cialis, supplemented by 50mg of viagra per 2 days (approx 10 days ago) yesterday experienced non-painful, bright red blood discharge with exaculation...
It usually happen when I am taking a straining ****, but worries me in thinking I may have enlarged prostate. I have no insurance, and cannot afford to go to doctor to get checked out. As it is, I am doing all the research I can in hopes to better edjucate myself, as well as give myself some piece of mind. As the others have said before I'm glad I'm not the only one.
Because I had an enlarged prostate from BPH, I had to have a TURP before the HIFU to reduce the size of the prostate because the machine can focus the beam accurately only so far, plus I had calcifications that could have reflected the beam and stopped it from getting to the cancer. I went from the TURP OR directly into the HIFU OR without waking up. The whole thing took about 3 hours. I think. I wasn't watching the clock.
Tests all came back fine again as I told him it would. He mentioned my prostate was a bit enlarged and irritated so he gave me antibiotics which during a follow up, he said it appears to have resolved the issue. He then insisted I get an ultrasound of my penis. This is when I stopped going because that was just too embarrassing and too costly for me to do. He gave me viagara which works for me but it's only s temporary solution but my theory was if viagara works...
( Given how often he has to get up at night to pee as well as the feeling that he has to go all the time when really he doesn't makes me think that the prostate may be enlarged and causing some of the difficulty? I thought the only way that it could be determined was by physically examining the prostate. I thought the PSA was just a measure of prostate cancer as noted by whatever was in the blood to increase that number.
My doctors are a little slow in telling me what high blood medications I can take with visteris (the 3rd drug after interferon and ribovarin) and what bph (enlarged prostate) med i can take. my hep doctor insists I can't take rapaflow (bph) or amlodopine (high blood pressure). If you have had a similar experience or can help please respond. God bless you and my prayers for your recoveries.
My wife has all this embedded in her elephantine memory. Because I had an enlarged prostate from BPH, I had to have a TURP before the HIFU to reduce the size of the prostate because the machine can focus the beam accurately only so far, plus I had calcifications that could have reflected the beam and stopped it from getting to the cancer. I went from the TURP OR directly into the HIFU OR without waking up. The whole thing took about 3 hours. I think. I wasn't watching the clock.
It is that bad I feel like it is a schedule of how dysfunctional I am day to day Are any of you taking ED drugs like cialis to aid blood flow and erections? This is longer lasting than viagra and may be of some benefit so we don't avoid situations that can lead to sex completely and even get some morning wood back.
-Thyroid problems -Diabetes I had a prostate exam that was normal, but I still haven't ruled that out as a cause. I have an upcoming appointment with an osteopath, to discuss any potential link between my back and these problems (though both a chiropractor and physical therapist did not think a link was likely). I'm also planning to see a neurologist asap. I've already seen a urologist, but they didn't have a diagnosis. I'll post as I learn more.
Here are my stats in case there is some common link that could be causing it. 53, excellent health, have enlarge prostate (take Flomax). Also take Centrum Silver, Zocor, Nexium and a baby aspirin. But, have taken all these for a long, long time and doubt any of them are the cause. I started a new job where I sit in an office chair 8 hours+ each day. The vibration started a few days after I started this job, though I've had office type jobs my entire life.
Both of them drink quite a lot of alcohol daily and one of them has also consumed tons of beef throughout life in an area where cows are still raised with estrogen. He also developed prostate problems. What I`m getting at is that you might have too much estrogen in your system or maybe it is a side effect of any medication. And, oh yes, anti-depressants will do that to you too. I hear your despair and you`re too young to beat yourself up about this for the rest of your life.
It was utterly ridiculous. He did feel around my prostate, but a small hernia like the one you described, I doubt could be felt, probably only "seen" with an ultrasound.
I have steatohepatitus (according to liver biopsy done in June) enlarged spleen (mri), enlarged lymph nodes (visually noticable), (hiv neg, had test done several times)(hep a,b,c ..ect came back clean). I have constant diehrea, abdominal pains, NO energy, I get dizzy a lot with any slight movement, I can sleep 10 hrs at night and get up to do things around the house and be ready to go back to bed within 20 minutes of getting up.
Once ina while I take 1/2 a Cialis which helps maintain erection if i really work it, but have lost all sexual desire and most of sensation in my penis. i have come close to ejaculating once in 2 months, but as soon as it feels like i might be coming, everything vanished, only a feeling of pressure remains I have had a couple of one time partners who lost interest because i could not ***.
I think it is the same for most guys. Three things to help, firstly you can take cialis on a regular basis - eg half a pill every 2 - 3 nights. ALso drink lots of water, and take Zinc supplementation. All these things will keep your penis larger when flaccid and will theoretically stop it from retracting so much.
MedHelp Health Answers